MathSciNet Relay Station
MathSciNet bibliographic data
MR2832995 35Q30 (35B65)
He, Xiaowei; Gala, Sadek Regularity criterion for weak solutions to the Navier-Stokes equations in terms of the pressure in the class $L^2(0,T;\dot{B}^{-1}_{\infty,\infty}(\Bbb R^3))$. Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 3602–3607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement